# SDR CA010725005

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 16,267 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5540 · Rudder Structure
- Part: Rudder Horn
- Part number: 04331401
- Condition: Cracked
- Location: Veritical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON COMPLYING WITH AD CF-2000-20 RE. RUDDER INSPECTION, FOUND LOWER RIB P/N 0431004-24 CRACKED. LEVER RUDDER FAIRING HAD TO BE REMOVED IN ORDER TO REPAIR RIB. UPON FAIRING REMOVAL, FOUND RUDDER HORN CRACKED IN TWO PLACES AT RADIUS. I FEEL THIS DAMAGE WAS CAUSED FRIN WIND DAMAGE AND NO RUDDER LOCK INSTALLED.
